# SDR FDEA202012073058

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXR532B385100000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 260 MAIN CABIN FLOOR BOARD 262ZF IS BROKEN.  FABRICATED ZONE 260 FLOOR BOARD 262ZF ON VTMAE TRAVELER NR T20/1524720, IAW DWG SRZ-25-005 REVISION R, MAJOR REPAIR.
